MathSciNet Relay Station
MathSciNet bibliographic data
MR692104 (84g:32035) 32G15 (30F40)
Bers, Lipman On iterates of hyperbolic transformations of Teichmüller space. Amer. J. Math. 105 (1983), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement